SOME STABILITY CONDITIONS FOR A COMPRESSIBLE ELASTIC-MATERIAL

被引:1
作者
SAWYERS, KN
RIVLIN, RS
机构
来源
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK | 1981年 / 32卷 / 03期
关键词
D O I
10.1007/BF00946642
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:255 / 266
页数:12
相关论文
共 8 条
[1]  
BAKER M, 1951, J WASHINGTON ACAD SC, V44, P25
[2]  
ERICKSEN JL, 1953, J RATL MECH ANAL, V2, P141
[3]  
RIVLIN RS, J ELASTICITY
[4]  
Sawyers K. N., 1973, International Journal of Solids and Structures, V9, P607, DOI 10.1016/0020-7683(73)90073-5
[5]  
Sawyers K. N., 1978, Meccanica, V13, P225, DOI 10.1007/BF02128388
[6]   SPEED OF PROPAGATION OF WAVES IN A DEFORMED ELASTIC-MATERIAL [J].
SAWYERS, KN ;
RIVLIN, RS .
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 1977, 28 (06) :1045-1057
[7]   SPEED OF PROPAGATION OF WAVES IN A DEFORMED COMPRESSIBLE ELASTIC-MATERIAL [J].
SAWYERS, KN ;
RIVLIN, RS .
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 1978, 29 (02) :245-251
[8]  
SAWYERS KN, 1973, 13TH P MIDW MECH C P, V7, P321